# SDR R61A2021042400352

- Difficulty date: April 12, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, SHEAR CLIP FOUND CORRODED AT FR 16 BETWEEN STR 28L - 27L. REPLACED IAW SRM 51-41-01
